MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG13150-0615-2S
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that a long sheath was placed at right common carotid artery (cca) and a guiding catheter was placed at right internal carotid artery (ica).Deployment of the fd (flow diverter) was attempted but it wasn't opening in the center.Resheathing was performed but it did not open and after that it got stuck in the phenom 21 microcatheter.It was noted there was no alleged product issue with the phenom 21.No patient symptoms or complications were associated with this event.The patient was undergoing flow diversion surgery for treatment of an anterior communicating aneurysm with a target landing zone from the a2 to a1 region.It was noted the patient's vessel tortuosity was severe.Right ica access vessel diameter was 4.3 mm.The reported device and any accessory devices were prepared, and the catheter was flushed, as indicated in the instructions for use (ifu).Ancillary devices included neuronmax sheath, neuron guide catheter, and traxcess guidewire.Additional information received that lesion characteristics (location, size, type, side, dimension, etc.) include: right ica, right a1 approx.2.3 mm, left a2 approx.2.4mm.The cause of the resistance was not determined.There was resistance in the center of the catheter.The flow diverter became stuck in the center of the catheter.The resistance occurred during delivery and during retraction/resheathing in minimal amount.A continuous saline flush was administered and maintained as indicated in the ifu.The flow diversion was a pipeline vantage.There was no damage to the flow diversion pushwire or catheter observed.The procedure was abandoned.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that clipping was done in the next coming day as the pipeline failed to open.
 
Event or Problem Description
Additional information was received that the aneurysm was treated with clipping.It was noted that are no future plans for medical or surgical interventions for the aneurysm and no medical or surgical interventions required as a cause of the case being abandoned.It was noted that patient was doing well.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received confirming that the patient did have clipping because the pipeline treatment failed even though it was previously reported that there were no future plans for medical or surgical interventions for the aneurysm and no medical or surgical interventions required.
 
Additional Manufacturer Narrative

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23916983
Report Number9617601-2025-03772
Device Sequence Number9147807
Product Code QJP
UDI-Device Identifier00763000399689
UDI-Public(01)00763000399689(17)280516(10)231360206
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG13150-0615-2S
Device Catalogue NumberFG13150-0615-2S
Device Lot Number231360206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer12/29/2025
01/13/2026
01/26/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/08/2026
01/23/2026
02/03/2026
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight60 KG